ETH Zürich D-MATH

List of publications of Tristan Rivière

List of publications of Tristan Rivière


Books and monographs:
  • with Frank Pacard: Linear and Non-linear Aspects of Vortices. Birkhäuser (2000)
  • Conformally Invariant Variational Problems. (2012) pdf file
  • Weak Immersions of Surfaces with L^2-bounded second fundamental form. PCMI Graduate Summer School (2013) pdf file

Articles:
86. Séminaire Bourbaki: Méthodes de min-max et la conjecture de Willmore, d'après F.C. Marques et A.A.Neves arXiv:1402.1271 (2014) pdf file
85. with Andrea Mondino: A frame energy for immersed tori and applications to regular homotopy classes arXiv:1307.6884 pdf file
84. with Paul Laurain: Optimal estimate for the gradient of Green functions on degenerating surfaces and applications arXiv:1307.5425 pdf file
83. Critical weak immersed Surfaces within Sub-manifolds of the Teichmüller Space arXiv:1307.5406 pdf file
82. with Mircea Petrache: The resolution of the Yang-Mills Plateau Problem in Super-critical Dimensions arXiv:1306.2010 pdf file
81. with Laura Keller and Andrea Mondino: Embedded surfaces of arbitrary genus minimizing the Willmore energy under isoperimetric constraint pdf file
80. with Robert Hardt: Sequential Weak Approximation for Maps of Finite Hessian Energy pdf file
79. with Mircea Petrache: Global Gauges and Extensions in Optimal Spaces pdf file
78. with Andrea Mondino: Willmore Spheres in Compact Riemannian Manifolds. Adv. Math. 232 (2013), 608-6076. pdf file
77. Sequences of Smooth Global Isothermic Immersions. Comm. P.D.E. 38 (2013), no. 2, 276-303. pdf file
76. with Paul Laurain: Energy Quantization for Biharmonic Maps. Adv. Calc. Var. 6 (2013), no. 2, 191-216. pdf file
75. with Andrea Mondino: Immersed Spheres of Finite Total Curvature into Manifolds, preprint (2011) pdf file
74. with Paul Laurain: Angular Energy Quantization for Linear Elliptic Systems with Antisymmetric Potentials and Applications arXiv:1109.3599 (2011) pdf file
73. with Yann Bernard: An Energy Gap Phenomenon for Willmore Spheres, preprint 2011 pdf file
72. with Yann Bernard: Energy Quantization for Willmore Surfaces and Applications arXiv:1106.3780 (2011) pdf file
71. with Yann Bernard: Aymptotic Analysis of Branched Willmore Surfaces, arXiv:1106.4642 pdf file
70. Lipschitz conformal Immersions from degenerating Riemann Surfaces with L2-bounded Second Fundamental Forms. Adv. Calc. Var. 6 (2013), no. 1, 1-31. pdf file
69. Variational Principles for immersed Surfaces with L2-bounded Second Fundamental Form. , preprint (2010) pdf file
68. with Mircea Petrache: Weak closure of singular abelian L^p-bundles in 3-dimensions. G.A.F.A. 21 (2011), no. 6, 1419-1442. pdf file
67. Sub-criticality of Schrödinger Systems with Antisymmetric Potentials. J. Math. Pures Appl. (9) 95 (2011), no. 3, 260-276. pdf file
66. with Francesca Da Lio: Sub-criticality of non-local Schrödinger systems with antisymmetric potentials and applications to half harmonic maps. Advances in Math. 227 (2011), no. 3, 1300-1348. pdf file
65. with Michael Blaser: A Minimality Property for Entropic Solutions to Hyperbolic Scalar Conservation Law in 1+1 Dimensions, Comm. P.D.E. 35 (2010), no. 10, 1763-1801. pdf file
64. with Francesca Da Lio: 3-term commutator estimates and the regularity of 1/2-harmonic maps into spheres, Analysis and PDE 4 (2011), no. 1, 149--190. pdf file
63. with Costante Bellettini: The regularity of Special Legendrian Integral Cycles. Ann. Sc. Norm. Super. Pisa Cl. Sci. (5) vol. XI (2012), no. 1, 61-142. pdf file
62. Error Analysis for the Willmore-Helfrich Functional, Oberwolfach Report, workshop on the Mathematics of biomembranes (2008). pdf file
61. with Yann Bernard: Local Palais Smale Sequences for the Willmore Functional. Comm. Anal. Geom. 19 (2011), no. 3, 563-599. pdf file
60. with Thiemo Kessel: Singular bundles with bounded L^2 curvatures. Boll. U.M.I. volume dedicated to the memory of Guido Stampacchia, 1 (2008), no. 3, 881-901. pdf file
59. The role of Integrability by Compensation in Conformal Geometric Analysis. Analytic aspects of problems from Riemannian Geometry: elliptic PDEs, solitons and computer imaging, 93-127, Sémin. Congr., 22, S.M.F. (2011). pdf file
58. Analysis aspects of Willmore surfaces. Inventiones Math., 174 (2008), no.1, 1-45. pdf file
57. Lois de conservations pour les équations de Schrödinger à potentiels antisymétriques. GDR EDP Evian (2006) ps file
56. with Tobias Lamm: Conservation laws for fourth order systems in four dimensions. Comm. P.D.E., 33 (2008), no. 1-3, 245-262. ps file
55. with Michael Struwe: Partial regularity for harmonic maps and related problems. Comm. Pure and Applied Math., 61 (2008), no. 4, 451-463. ps file
54. Sobolev critical exponents of rational homotopy groups . Pure and App. Math. Quarterly, issue in honor of L.Simon, 3 (2007), no. 2, 615-630. ps file
53. Conservation laws for conformally invariant variational problems. Invent. Math., 168 (2007), no. 1, 1-22. ps file
52. with David Pumberger: Uniqueness of tangent cones for semi-calibrated 2-cycles. Duke Math. J. 152 (2010), no 3, 441-480. ps file
51. with Robert Hardt: Connecting Rational Homotopy Type Singularities . Acta Math., 200 (2008), no. 1, 15-83. ps file
50. with Pawel Strzelecki: A sharp non-linear Gagliardo-Nirenberg-type estimate and applications to the regularity of elliptic systems. Comm. P.D.E, 30 (2005), no. 4-6, 589-604. ps file
49. with Gang Tian: The Singular Set of 1-1 Integral Currents. Annals of Math. (2) 169 (2009), no. 3, 741-794. pdf file
48. Approximating J-holomorphic curves by holomorphic ones. Calc. Var. and P.D.E, 21 (2004), no. 3, 273-285. ps file
47. A lower-epiperimetric inequality for area minimizing surfaces. Comm. Pure and App. Math., 57 (2004), no. 12, 1673-1685. ps file
46. with Camillo De Lellis: The Rectifiability of Entropy Measures in one Space dimension. Journal de Math. Pures et App. (9) 82 (2003), no. 10, 1343-1367. ps file
45. Bubbling, quantization and regularity issues in geometric non-linear analysis, ICM Beijing (2002).ps file
44. with Myriam Lecumberry: The rectifiability of shock waves for the solutions of genuinely non-linear scalar conservation laws in "Structures geometriques des parois..." these de Doctorat de l'université de Nantes (2003).ps file
43. Parois et vortex en micromagnétisme. Analyse des EDP à Forges-les-eaux 3-7, Exp. no. 14 (2002), 15pp. ps file
42. with Luigi Ambrosio, Bernd Kirchheim and Myriam Lecumberry: Rectifiability of defect measures arising in micromagnetic domains, Volume dedicated to the 80th birthday of O. Ladyzhenskaya, Kluwer Academic (2002).ps file
41. with Luigi Ambrosio and Myriam Lecumberry: Viscosity property of minimizing micromagnetic configurations. Comm. Pure and App. Math., 56 (2003), no. 6, 681-688. ps file
40. with F.Alouges and Sylvia Serfaty: Wall energies of micromagnetic materials with strong planar anisotropy, to appear in COCV, volume \`a la m\'emoire de J.L.Lions (2002).ps file
39. with Gang Tian: The singular set of J-holomorphic maps into algebraic varieties. Journal Reine und Angew. Math., 570 (2004), 47-87. ps file
38. with Myriam Lecumberry: Regularity property for Micromagnetic configurations having zero jump energy. Calc Var. and P.D.E, 15 (2002), no. 3, 389-402. ps file
37. with A.Aftalion : Vortex energy and vortex bending for a rotating Bose-Einstein condensate, Physical Review A, 64, 043611 (2001)1-7.ps file
36. with Yves Meyer: Partial Regularity result for a class of stationary Yang-Mills Fields. Rev. Math. Iberoamericana, 19, (2003), no.1, 195-219. ps file
35. with Sylvia Serfaty: Compactness, kinetic formulation and entropies for a problem related to Micromagnetics. Comm. P.D.E 28 (2003), no. 1-2, 249-269. ps file
34. with Robert Hardt: Ensembles singuliers topologiques dans les espaces fonctionnels entre variétés. Séminaire EDP, Ecole Polytechnique, No.7, 14p, (2000-2001). ps file
33. Interpolation Spaces and Energy Quantization for Yang-Mills Fields. Comm. Anal. Geom., 10 (2002), no. 4, 683-708. ps file
32. with Mohammad Reza Pakzad: Weak density of smooth maps for the Dirichlet Energy between manifolds. Geom. Funct. Anal., 13 (2003), no. 1, 223-257. ps file
31. with Robert Hardt: Connecting Topological Hopf Singularities. Ann. Scuo. Normale Sup. Pisa Cl. Sci. (5) 2 (2003), no. 2, 287-344. ps file
30. with Fang-Hua Lin: Quantization property for moving Line vortices. Comm. Pure App. Math., 54, (2001), no. 7, 826-850.ps file
29. High-dimensional Helicities and rigidity of linked Foliations. Asian J. Math. 6 (2002), no. 3, 505-533. ps file
28. with Sylvia Serfaty: Limiting domain wall Energy for a Problem related to Micromagnetics. Comm. Pure App. Math., 54, (2001), no. 3, 294-338. ps file
27. with Fang-Hua Lin: Energy Quantization for Harmonic Maps. Duke Math. J. (2002), no. 1, 177-193. ps file
26. with Fang-Hua Lin: A Quantization property for static Ginzburg-Landau Vortices. Comm. Pure App. Math., 54, (2001), no. 2, 206-228.ps file
25. Ginzburg Landau Vortices - The static Model. Bourbaki Seminar expose no 868, (1999/2000), Altérisque, no. 276 (2000), 73-103.
24. Dense subsets of $H^{\frac{1}{2}}(S^2,S^1)$}. Ann. Global Anal. Geom., 18 (2000), no. 5, 517-528.
23. Towards Jaffe and Taubes Conjectures in the strongly repulsive limit. Manuscripta. Math., 108 (2002), no. 2, 217-273. ps file
22. On the use of differential forms for the Skyrme Problem, Letters in Math. Phy., 45, 3, 229-238 (1998).
21. with Frank Pacard: On the set of Minimizers of the Ginzburg-Landau Functional in dimension 2. Harmonic Morphisms, Harmonic Maps and related Topics, (1997), 243-246, Pitman Research notes in Math. Series, Chapman & Hall/CRC Press, 413.
20. with Fang-Hua Lin: Complex Ginzburg-Landau Equations in high dimensions and codimension 2 Minimal surfaces, J. European Math. Soc., 1, (1999) 3, 237-311.
19. Asymptotic analysis for the Ginzburg-Landau Equations. Mini-course ETH Zuerich 1997, Bolletino UMI, 2-B, (1999) 8, no. 3, 537-575. pdf file
18. Minimizing Fibrations and $p$-Harmonic maps in Homotopy Classes from $S^3$ into $S^2$. Comm. Anal. Geom., 6, (1998), no. 3, 427-483.
17. Line vortices in the $U(1)$-Higgs Model. C.O.C.V., vol 1, 1995/96, 77-167.
16. Lignes de tourbillon dans le modèle abélien de Higgs. C. R. Acad. Sci., Paris Sér., 321, (1995), no. 1, 73-76.
15. with Fabrice Bethuel: Fonctionnelle de Ginzburg-Landau pour la supraconductivite, Expose au seminaire EDP de l'Ecole Polytechnique, Exp. No. 16, 12p. (1994).
14. with Dong Ye: Resolutions of the prescribed volume form equation. NoDEA, 3, (1996), no. 3, 323-369. ps file
13. with Dong Ye: Une résolution de l'équation à forme volume prescrite. C. R. Acad. Sci. Paris Sér., I Math., 319, (1994), no. 1, 25-28.
12. with Fabrice Bethuel: Vortices for a variational problem related to Superconductivity. Annales de l'I.H.P., Analyse non lineaire, 12 (1995), no. 3, 243-303.
11. with Haim Brezis and Frank Merle: Quantization effects for $-\Delta u=u\, (1-|u|^2)$ in ${\mathbb{R}}^2$}. Arch. Rat. Mech. and Anal, 126, (1994),pp 123-145.
10. with Haim Brezis and Frank Merle: Effets de quantification pour $-\Delta u=u\, (1-|u|^2)$ sur ${\mathbb{R}}^2$}. C. R. Acad. Sci. Paris Sér., I Math., 317, (1993), no. 1, pp 57-60.
9. Everywhere discontinuous Harmonic Maps into Spheres. Acta Matematica, 175, (1995), no. 2, 197-226.
8. Harmonic maps with values into Torii of revolution, published in `` Applications harmoniques entre varietes'': These de l'universite Paris 6, (1993).
7. Flot des applications harmoniques en dimension deux, published in `` Applications harmoniques entre varietes'': These de l'universite Paris 6, (1993).
6. Infinites des applications harmoniques a valeur dans une sphere pour une condition au bord donnee, published in `` Applications harmoniques entre varietes'': These de l'universite Paris 6, (1993).
5. Harmonic maps from $B^3$ into $S^2$ having a line of singularities, published in `` Applications harmoniques entre varietes'': These de l'universite Paris 6, (1993).
4. Applications harmoniques partout discontinues, Seminaires EDP, Ecole Polytechnique, XIX, (1992)
3. Applications harmoniques de $B^3$ dans $S^2$ partout discontinues. C. R. Acad. Sci. Paris Sér., I Math., 314, (1992), no. 10, 719-723.
2. Applications harmoniques de $B^3$ dans $S^2$ ayant une ligne de singularités. C. R. Acad. Sci. Paris Sér., I Math., 313, (1991), no. 9, 583-587.
1. with Itai Shafrir: Asymptotic analysis of minimizing harmonic maps of region bounded by two cylinders, C.R.Acad.Sc. Paris, 313, (1991), pp 503-508.

 


  • HOME VITA PUBLICATIONS PHD STUDENTS RESEARCH TEACHING

    Last change: October 17, 2001